Previous |  Up |  Next


[1] B. DIVIŠ: On an analogue to the Lagrange numbers. Journal of Numbeг Theory, to appear.
[2] B. DIVIŠ B. NOVÁK: A remark te the diophantine approximatiens. Comment. Math. Univ. Carolinae 12 (1971), 127-141. MR 0285491
[3] J. F. KOKSMA: Diophantische Approximationen. Erg. deг Math. und ihrer Grenzgeb., Berlin 1936. Zbl 0012.39602
[4] J. LESCA: Sur les approximations diophantiennes à une dimension. ĽUniveгsité de Grenoble 1968, mimeographed.
[5] S. MORIMOTO: Zur Theorie deг Approximatien einer irrationalen Zahl durch rationale Zahlen. Tohoku Math. Journal 45 (1938), 177-187.
[6] G. SZEKERES: On a problem of the lattice-plane. Journal of the London Math. Soc. 12 (1937), 88-93. Zbl 0016.36803
Partner of
EuDML logo